Back to Search
Start Over
Bifurcation analysis for a delayed food chain system with two functional responses
- Source :
- Electronic Journal of Qualitative Theory of Differential Equations, Vol 2013, Iss 53, Pp 1-13 (2013)
- Publication Year :
- 2013
- Publisher :
- University of Szeged, 2013.
-
Abstract
- A delayed three-species food chain system with two types of functional response, Holling type and Beddington-DeAngelis type, is investigated. By analyzing the distribution of the roots of the associated characteristic equation, we get the sufficient conditions for the stability of the positive equilibrium and the existence of Hopf bifurcation. In particular, using the normal form theory and center manifold theorem, the properties of Hopf bifurcation such as direction and stability are determined. Finally, numerical simulations are given to substantiate the theoretical results.
- Subjects :
- bifurcation
delay
food chain system
stability
periodic solution
Mathematics
QA1-939
Subjects
Details
- Language :
- English
- ISSN :
- 14173875
- Volume :
- 2013
- Issue :
- 53
- Database :
- Directory of Open Access Journals
- Journal :
- Electronic Journal of Qualitative Theory of Differential Equations
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.f82e7700bd84e23a6361aaa4e0c6c19
- Document Type :
- article
- Full Text :
- https://doi.org/10.14232/ejqtde.2013.1.53